Format

Send to

Choose Destination
Ther Hypothermia Temp Manag. 2015 Sep;5(3):171-6. doi: 10.1089/ther.2015.0006. Epub 2015 Jul 8.

Use of an Intravascular Heat Exchange Catheter and Intravenous Lipid Emulsion for Hypothermic Cardiac Arrest After Cyclobenzaprine Overdose.

Author information

1
1 Department of Emergency Medicine, Newark Beth Israel Medical Center , Newark, New Jersey.
2
2 Department of Pharmacy, Robert Wood Johnson University Hospital , New Brunswick, New Jersey.
3
3 Robert Wood Johnson Medical School at Rutgers, The State University of New Jersey , New Brunswick, New Jersey.
4
4 Department of Emergency Medicine, Robert Wood Johnson Medical School at Rutgers, The State University of New Jersey , New Brunswick, New Jersey.

Abstract

In this case report, a 22-year-old male developed severe hypothermia after an accidental overdose of cyclobenzaprine. During transport, the patient developed cardiac arrest. He received active rewarming measures, including pleural lavage, gastric lavage, an intravascular heat exchange catheter, and cardiopulmonary bypass. Intravenous lipid emulsion (ILE) was also administered. A discussion of cyclobenzaprine toxicity, hypothermia, ILE, and accidental hypothermic cardiac arrest follows.

PMID:
26154529
DOI:
10.1089/ther.2015.0006
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center